# SDR JJBA20210607013

- Difficulty date: June 7, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 36,920 hours, 22,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 23-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORTS IN MIDDLE SECTION (FR 23-FR 59) POSSIBLE CORROSION. EVALUATED AREA RH FLOOR SUPPORT BTW FR 23-25, FR53-57. FOUND TO BE IN LIMIT, APPLIED ALODINE AND PRIME. AREA AT RH BTW FR 25-36, FR 37-41, LH BTW FR 21-23, FR 23-25, FR 28-40, FR 29-35, FR 48-53 FOUND TO BE OUT OF LIMITED. REMOVED DAMAGE SILL AND INSTALLED NEW SILL. FABRICATED SILL SECTION AND SPLICE BTW FR 21-23, LH SIDE STR 13L INSTALLED SILL SECTION AND SPLICE.
NR # 2340
